IEEE - Institute of Electrical and Electronics Engineers, Inc. - On Maximum Bandwidth of Rectangular Cavity Antennas With Broadside Radiation Pattern

Author(s): Mario Martinis ; Kourosh Mahdjoubi ; Ronan Sauleau ; Sylvain Collardey ; Loic Bernard ; Guido Valerio
Sponsor(s): IEEE Antennas and Propagation Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2014
Volume: 13
Page Count: 4
Page(s): 1,709 - 1,712
ISSN (Paper): 1536-1225
ISSN (Online): 1548-5757
DOI: 10.1109/LAWP.2014.2352274
Regular:

Physical limitations on bandwidth of aperture antennas backed by a small rectangular cavity are investigated here. To this purpose, theoretical bound on maximum bandwidth is studied using the... View More

Advertisement